# SDR IPXA2015101494776

- Difficulty date: September 20, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 45,810 hours, 14,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33408003
- Condition: Cracked
- Location: Bs 1504
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C09, CRACK, 0.5" LONG, DAMAGE ON LT SIDE FUSELAGE STR S-20L AT BS 1504.  REPAIR IAW SRID: 3-3407052478 WITH FUSELAGE FAA APPROVED 8100-9 FORM. DATE 10/OCT/2015 AND FLOOR, FAA APPROVED 8100-9 FORM DATE: 09/OCT/2015.
